# SDR ASAA2023072144176

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,258 hours, 1,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GROUND 80 KNOTS "MAINT" LIGHT ILLUMINATED ON OVER HEAD PANEL. GROUNDED - YES. FOUND MAINTEANCE MESSAGE 36-12020 FOR FAMV ENGINE 1 PERFORMED PNEUMATICS ENGINE ON SYSTEM TEST PER REF AMM36-00-00-730-801. TEST PASSEDMAINT LIGHT OFF.
